English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/14581
Título

Localized structures in coupled Ginzburg-Landau equations

AutorMontagne, Raúl; Hernández-García, Emilio
Palabras claveComplex Ginzburg–Landau equations
Localized structures
Fecha de publicación28-ago-2000
EditorElsevier
CitaciónPhysics Letters A 273(4): 239-244 (2000)
ResumenCoupled complex Ginzburg–Landau equations describe generic features of the dynamics of coupled fields when they are close to a Hopf bifurcation leading to nonlinear oscillations. We study numerically this set of equations and find, within a particular range of parameters, the presence of uniformly propagating localized objects behaving as coherent structures. Some of these localized objects are interpreted in terms of an analytical ansatz.
Descripción6 pages, 3 figures.-- ArXiv pre-print available at: http://arxiv.org/abs/nlin/0002053
Versión del editorhttp://dx.doi.org/10.1016/S0375-9601(00)00472-2
URIhttp://hdl.handle.net/10261/14581
DOI10.1016/S0375-9601(00)00472-2
ISSN0375-9601
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
0002053v1.pdf216,12 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.